# SDR USAA2009072791932

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 1,872 hours, 543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0035
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,886 hours, 548 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 155 - PHL - EMERGENCY EGRESS SYSTEM - CHECK DOOR PRESSURE DISPLAYED ON FLIGHT ATTENDANT'S CIDS PANEL.  MAINTENANCE SERVICED 4L DOOR CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
